MathSciNet Relay Station
MathSciNet bibliographic data
MR1434913 70F10 (34A34 58F07 78A35)
Fusco, G.; Oliva, W. M. Integrability of a system of $N$ electrons subjected to Coulombian interactions. J. Differential Equations 135 (1997), no. 1, 16–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement